U.S. doctors online nowAsk doctors free
Gotha, FL
A 25-year-old female asked:

My daughter has had a viral infection going on 2 weeks we gave her ibprofene and now she has a rash all over her face, arms, legs and now her back.

2 doctor answers7 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
See a doctor: This may either be an allergic reaction, or the rash is the result of whatever illness is in progress. Two weeks is too long to have a "viral" infection and not have it seen by a competent professional. See a doctor asap.
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
Rash: Depending on the rash it can be from the viral infection or the ibuprofen, take her to the doctor to get it checked and stop giving her the medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 4, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.